Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 36, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 18, 2025, 7:20 PM CDT for Palo Pinto County, Texas. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2025, 7:20 PM CDT (00:20 UTC)
- Expired
- May 18, 2025, 7:58 PM CDT
- In force
- 38 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.5 in
County Palo Pinto County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 91 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 7:36 PM CDT | TORNADO | 2 Nne Mingus, TX | A brief EF1 tornado with maximum wind speeds of 105 mph occurred north of Mingus on the evening of May 18th. Tree damage was noted along Dairy Farm Road, with the most significant tree damage observed on a private property. Very large pecan trees were uprooted |
| May 18, 7:48 PM CDT | TORNADO | 2 N Gordon, TX | *** 4 INJ *** An EF-1 tornado formed north of Gordon and moved south-southeast into Gordon. One property near FM 919 and Harlin Road sustained damage to a small building on the property and 2 barns. In the town of Gordon, notable tree damage and power pole dam |
| May 18, 8:06 PM CDT | TORNADO | 10 Ene Gordon, TX | At the same time as the tornado in Santo was occurring, a second tornado occurred south of Santo. Video evidence of both tornadoes occurring at the same time was shared by several people. This EF-0 tornado damaged only trees but also moved southwest. Damage wa |
| May 18, 8:06 PM CDT | TORNADO | 10 Ene Gordon, TX | The same supercell that produced the earlier tornadoes continued east and produced several more tornadoes around the Santo area. An EF-0 tornado formed just northeast of Santo and moved southwest into Santo. This tornado tore down several large tree limbs and |
| May 18, 8:07 PM CDT | TORNADO | 10 Wnw Lipan, TX | Right after the simultaneous tornadoes occurred near Santo, chaser videos showed an additional, larger tornado forming east of FM 4. Damage from this tornado was not found and could be in inaccessible areas. This tornado will be rated an EF-Unknown at this tim |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 4:30 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2484 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 946 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 8.1
The text
As transmitted.
047
WFUS54 KFWD 190020
TORFWD
TXC363-190115-
/O.NEW.KFWD.TO.W.0036.250519T0020Z-250519T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
720 PM CDT Sun May 18 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southern Palo Pinto County in north central Texas...
* Until 815 PM CDT.
* At 720 PM CDT, a confirmed tornado was located near Palo Pinto
Mountains State Park, or 10 miles northeast of Ranger, moving east
at 30 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Lake Palo Pinto, Gordon, Mingus, Santo, New Salem, Brazos, Lone
Camp, Strawn, and Palo Pinto Mountains State Park.
This includes Interstate 20 between mile markers 370 and 389.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
&&
LAT...LON 3275 9806 3251 9807 3252 9858 3265 9858
TIME...MOT...LOC 0020Z 257DEG 27KT 3256 9854
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
Shamburger4 follow-up statements
339
WWUS54 KFWD 190030
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
730 PM CDT Sun May 18 2025
TXC363-190115-
/O.CON.KFWD.TO.W.0036.000000T0000Z-250519T0115Z/
Palo Pinto TX-
730 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHERN
PALO PINTO COUNTY...
At 729 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Strawn, or 8 miles northwest of Gordon, moving east
at 30 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lake Palo Pinto, Gordon, Mingus, Santo, New Salem, Brazos, Lone Camp,
Strawn, and Palo Pinto Mountains State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3275 9806 3251 9807 3252 9853 3263 9854
TIME...MOT...LOC 0029Z 257DEG 27KT 3258 9845
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Shamburger308
WWUS54 KFWD 190037
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
737 PM CDT Sun May 18 2025
TXC363-190115-
/O.CON.KFWD.TO.W.0036.000000T0000Z-250519T0115Z/
Palo Pinto TX-
737 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHERN
PALO PINTO COUNTY...
At 736 PM CDT, a confirmed tornado was located just north of Mingus,
or 5 miles northwest of Gordon, moving east at 30 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lake Palo Pinto, Gordon, Mingus, Santo, New Salem, Brazos, and Lone
Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now! Get to an interior room on the lowest floor
of a sturdy building and avoid windows.
&&
LAT...LON 3272 9806 3251 9807 3253 9848 3262 9849
TIME...MOT...LOC 0036Z 269DEG 25KT 3257 9842
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
Shamburger727
WWUS54 KFWD 190051
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
751 PM CDT Sun May 18 2025
TXC363-190115-
/O.CON.KFWD.TO.W.0036.000000T0000Z-250519T0115Z/
Palo Pinto TX-
751 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN PALO PINTO COUNTY...
At 750 PM CDT, a severe thunderstorm capable of producing a tornado
was located just north of Gordon, or 8 miles west of Santo, moving
east at 20 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Gordon, Brazos, Santo, New Salem, and Lake Palo Pinto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3270 9806 3253 9807 3254 9840 3261 9841
TIME...MOT...LOC 0050Z 271DEG 18KT 3257 9835
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Shamburger551 WWUS54 KFWD 190058 SVSFWD Severe Weather Statement National Weather Service Fort Worth TX 758 PM CDT Sun May 18 2025 TXC363-190107- /O.CAN.KFWD.TO.W.0036.000000T0000Z-250519T0115Z/ Palo Pinto TX- 758 PM CDT Sun May 18 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN PALO PINTO COUNTY IS CANCELLED... A new Tornado Warning has been issued for the same area. Therefore this warning has been cancelled. A Tornado Watch remains in effect until 1000 PM CDT for north central Texas. && LAT...LON 3270 9806 3253 9807 3254 9840 3261 9841 TIME...MOT...LOC 0056Z 257DEG 27KT 3258 9829 $$ Shamburger
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 6:41 PM CDT, 39 minutes earlier. Its key messages:
- Strong to severe thunderstorms will remain possible through the evening, with the best chances being along and north of I-20. A weakening complex of storms may move in Monday morning.
- Additional severe thunderstorms will develop Monday afternoon and evening near and east of I-35. All modes of severe weather are possible.
- A cold front on Tuesday will knock temperatures back down to near normal for the middle of next work week, with afternoon highs in the low to the mid 80s.
Area forecast discussion, May 18, 6:41 PM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 641 PM CDT Sun May 18 2025 ...New Short Term, Aviation... .KEY MESSAGES... - Strong to severe thunderstorms will remain possible through the evening, with the best chances being along and north of I-20. A weakening complex of storms may move in Monday morning. - Additional severe thunderstorms will develop Monday afternoon and evening near and east of I-35. All modes of severe weather are possible. - A cold front on Tuesday will knock temperatures back down to near normal for the middle of next work week, with afternoon highs in the low to the mid 80s. && .SHORT TERM... /NEW/ /Through Monday Evening/ Elevated convection associated with a shortwave lifting northeast through the Plains may continue for a few more hours, through the main focus now shifted west to dryline storms currently over the Big Country and western North Texas. Strong instability will keep the potential of severe storms in place across the western third of the forecast area, with all modes of severe weather possible, and a Tornado Watch is in effect until 10 PM. These storms will eventually work their way east through the I-35 corridor (mostly north of I-20) 8 to 11 PM, maintaining a low end threat of large hail and damaging winds. A weakening trend is expected the farther east the storms go due to a strengthening cap and decrease of diurnal instability, with activity finally dissipating and lifting northeast of the region around or shortly after midnight. Meanwhile, a larger scale upper trough over the Rockies will migrate east into the Plains on Monday, generating one more round of widespread showers and thunderstorms. Monday's activity may end up being partially nocturnal/early morning in nature based on recent guidance. The latest convection-allowing models largely favor storms redeveloping overnight across the Big Country as strong synoptic scale ascent coincides with the development of a 40 kt southerly low level jet. These storms would then spread east to near the I-35 corridor Monday morning, though a strong cap between 850 and 700mb should keep the convection elevated in nature. The severe threat would hence be lower than the past few afternoons and evenings, but elevated instability will be enough to support large hail in a few storms. Activity should dissipate mid to late morning as the low level jet mixes out. Additional storms will be possible in the afternoon, however, mainly along and east of the I-35 corridor where the atmosphere will remain untouched and unstable. Will keep the highest POPs across the eastern third of the forecast area and again mainly north of I-20 on Monday where the strongest ascent will be. Some of the Monday afternoon and evening convection will also likely be severe. All activity will move off to the northeast late Monday evening, followed by a cold front Monday night. 30 && .LONG TERM... /Issued 201 PM CDT Sun May 18 2025/ /Tuesday through Next Weekend/ Not much has changed in the long-term forecast as we continue to highlight a cold front on Tuesday followed by mainly dry weather and seasonal temperatures the rest of the week. A few showers and storms are still expected across the Brazos Valley Tuesday afternoon as the cold front moves across the region. Some of these storms may become strong with small hail and gusty winds. The highest risk for severe weather will remain outside of our area (Mississippi, Tennessee and Ohio Valley). For the mid-late week, we will enjoy temperatures in the 80s to lower 90s each afternoon as a more stable pattern dominates aloft. There's only a low chance for rain late Thursday into Friday mainly across North Texas as a weak disturbance moves over the region. Looking into the following weekend (Memorial Day Holiday weekend), it appears Saturday and Sunday will remain mostly dry and warm... but rain/storm chances may return late Sunday and Monday as the next storm system approaches from the west. As expected, predictability this far out is limited given the spread between model outputs. Sanchez && .AVIATION... /NEW/ /00Z TAFs/ Isolated storms may linger in the Metroplex for a little while longer, but additional storms off to the west will push east into the DFW area in a couple hours. The timing looks to be in the 01-04Z window, and will maintain a TEMPO group for TSRA somewhere in that time frame. Storms should remain north of KACT but may need to add a line for TSRA if they develop farther south than expected. Storms will exit to the east and dissipate prior to 06Z. Additional storms will move in Monday morning 10-12Z in the form of a weakening complex of storms which will require a few hours of VCTS from 12-16Z. MVFR cigs will also be in place at that time at all TAF sites. Conditions will improve as storms move out mid to late morning. At this time, it looks like Monday afternoon convection will remain east of all TAF sites. 30 && .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across North Texas this evening. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 72 86 67 84 63 / 50 40 20 0 0 Waco 74 88 69 85 61 / 20 50 10 5 0 Paris 69 83 68 80 58 / 40 80 40 5 0 Denton 69 87 60 84 57 / 60 50 20 0 0 McKinney 71 84 65 83 60 / 60 50 30 0 0 Dallas 71 86 68 84 63 / 50 40 20 0 0 Terrell 71 85 68 84 60 / 30 60 20 5 0 Corsicana 74 89 71 87 62 / 20 70 20 5 0 Temple 74 91 69 91 62 / 20 50 10 5 0 Mineral Wells 71 92 60 86 58 / 50 50 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 10 PM CDT this evening for TXZ091-100>102- 115>117-129>132-141. &&
In the hours before
Special weather statement, May 18, 2:43 PM CDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
243 PM CDT Sun May 18 2025
TXZ158>160-182030-
Falls TX-McLennan TX-Bell TX-
243 PM CDT Sun May 18 2025
...A strong thunderstorm will impact portions of southeastern
McLennan, northeastern Bell and northern Falls Counties through 330
PM CDT...
At 242 PM CDT, Doppler radar was tracking a strong thunderstorm over
Troy, or 7 miles north of Temple, moving northeast at 45 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Golinda, Marlin, Pendleton, Otto, Mooreville, Riesel, Asa, Troy,
Perry, Mart, Bruceville-Eddy, Durango, Satin, Cego, Belfalls,
Chilton, Lake Creek Lake, McClanahan, Tomlinson Hill, and White Hall.
This includes Interstate 35 between mile markers 301 and 319.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3123 9744 3157 9683 3136 9669 3111 9735
TIME...MOT...LOC 1942Z 241DEG 41KT 3120 9732
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ShamburgerSpecial weather statement, May 18, 2:50 PM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
250 PM CDT Sun May 18 2025
TXZ093-103-104-182030-
Collin TX-Denton TX-Grayson TX-
250 PM CDT Sun May 18 2025
...A strong thunderstorm will impact portions of southeastern Denton,
northwestern Collin and southeastern Grayson Counties through 330 PM
CDT...
At 248 PM CDT, Doppler radar was tracking a strong thunderstorm near
Corinth, moving northeast at 50 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Copper Canyon, Cannon, Lake Lewisville, Elmont, Gunter, Pilot Grove,
Providence Village, Aubrey, Cross Roads, Weston, Luella, Hickory
Creek, Howe, White Mound, Little Elm, Lincoln Park, Prosper, Corinth,
Dorchester, and Anna.
This includes Interstate 35E between mile markers 454 and 464.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3305 9707 3316 9718 3362 9659 3340 9639
TIME...MOT...LOC 1948Z 235DEG 45KT 3317 9705
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ShamburgerLocal storm report, May 18, 3:09 PM CDT, 4 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
309 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Dmg Bridgeport 33.21N 97.76W
05/17/2025 Wise TX Public
Social media reports show numerous trees
were blown down across Bridgeport and
surrounding areas. 20 large trees were blown
down at the Bridgeport Country club.
&&
ShamburgerSpecial weather statement, May 18, 4:44 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
444 PM CDT Sun May 18 2025
TXZ102-103-182230-
Denton TX-Wise TX-
444 PM CDT Sun May 18 2025
...A strong thunderstorm will impact portions of east central Wise
and central Denton Counties through 530 PM CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm near
Justin, or 12 miles northwest of Trophy Club, moving northeast at 45
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ray Roberts Park Isle Du Bois, Corral City, Pilot Point, Denton, New
Fairview, Providence Village, Ponder, Aubrey, Cross Roads, Northlake,
Lincoln Park, Dish, Justin, Argyle, Oak Point, Krugerville, Shady
Shores, Krum, Corinth, and Lake Ray Roberts.
This includes the following highways...
Interstate 35 between mile markers 468 and 474.
Interstate 35W between mile markers 75 and 85.
Interstate 35E between mile markers 459 and 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3342 9701 3341 9684 3324 9684 3301 9739
3313 9749 3342 9702
TIME...MOT...LOC 2143Z 237DEG 39KT 3310 9736
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
ShamburgerLocal storm report, May 18, 7:00 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
700 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM Hail 11 S Breckenridge 32.60N 98.93W
05/18/2025 M1.00 Inch Stephens TX Amateur Radio
Quarter sized hail in Harpersville.
&&
MBLocal storm report, May 18, 7:18 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
718 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM Hail 9 N Ranger 32.59N 98.69W
05/18/2025 M2.50 Inch Stephens TX Amateur Radio
Tennis ball sized hail in La Casa.
&&
MBThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 60 min |
| May 18, 7:56 PM CDT | Tornado Warning | FWD | Erath, Palo Pinto | 34 min |
| May 18, 8:09 PM CDT | Tornado Warning | FWD | Hood, Palo Pinto, Parker | 66 min |
| May 18, 8:11 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 79 min |
| May 18, 8:43 PM CDT | Flash Flood Warning | FWD | Wise | 2 hr |
| May 18, 9:11 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 21 min |
| May 18, 9:20 PM CDT | Special Weather Statement | FWD | Denton | 40 min |
| May 18, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 67 min |
| May 18, 9:29 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| May 18, 9:36 PM CDT | Tornado Warning | FWD | Collin, Denton | 39 min |
| May 18, 10:21 PM CDT | Tornado Warning | FWD | Collin | 13 min |
| May 18, 10:24 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 18 min |
| May 18, 11:32 PM CDT | River Flood Warning | FWD | Denton | 28 hr |
| May 19, 8:17 AM CDT | River Flood Warning | FWD | Wise | 30 hr |
| May 19, 8:41 AM CDT | Special Weather Statement | FWD | Lampasas | 34 min |
| May 19, 9:03 AM CDT | Special Weather Statement | FWD | Coryell | 27 min |
| May 19, 9:44 AM CDT | Special Weather Statement | FWD | McLennan | 31 min |
| May 19, 9:56 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 28 min |
| May 19, 9:59 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Hill, Limestone, McLennan, Navarro | 25 min |
| May 19, 1:06 PM CDT | Severe Thunderstorm Warning | FWD | Young | 26 min |
| May 19, 2:33 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 57 min |
| May 19, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 47 min |
| May 19, 3:27 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 63 min |
| May 19, 3:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 16 min |
| May 19, 3:46 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 44 min |
| May 19, 4:23 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 40 min |
| May 19, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague | 54 min |
| May 19, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 65 min |
| May 19, 6:01 PM CDT | Flash Flood Warning | FWD | Montague | 3 hr |
| May 19, 6:03 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 57 min |
| May 19, 6:49 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague, Wise | 56 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.